for about 2-3 days ive been experiencing bleeding and cramping, though a little bit lighter than my normal period (though not much). im on my third week of my first pack of "active" birth control pills and im supposed to be taking the placebos next week. since its my first pill pack, i shouldnt expect it to come perfectly in time with the placebos, or should i? does this mean just spotting, or does this mean my period? i'm unsure what to expect the placebo week if i dont know whether this is my period or spotting right now, but i do know that if it is "spotting", it is very heavy spotting? is that possible?
Posts: 33 | From: new england | Registered: Jun 2006
| IP: Logged |
Really, either could be possible. Since your body is still getting used to the hormones, this could be mid-cycle bleeding, or it could be your withdrawl bleed, just a week early. We couldn't really tell you for sure, but either way, it's probably nothing you need to worry about since this is your first pack.
Keep taking your pills as normal, including the placebo pills, you could bleed again during the placebo week (which, yeah, sucks, but hopefully it will be a one-time thing since this is your first pill cycle), or you may not.
If this happens again next month, you may give your gynecologist a call.
-------------------- Jean aka dailicious Scarleteen Volunteer Love us? Want to keep us in your lives and hearts? Give what you can! Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.